# SDR AALA20161115002

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 22,170 hours, 8,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8065
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING ACCOMPLISHMENT OF CARD 2908 SEAT MOUNTED EMERGENCY LIGHTS AFT BETWEEN ROWS 21 AND 31 DID NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY ML1672 IAW AMM 33-51-06.
